Alert archive / Missouri / Flash Flood Warnings in 2025
Flash Flood Warning 35, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 4, 2025, 4:26 PM CDT for 4 counties in Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2025, 4:26 PM CDT (21:26 UTC)
- Expired
- Jun 4, 2025, 10:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dent County, MO, Phelps County, MO, Pulaski County, MO, Texas County, MO
The radar
The St Louis radar (KLSX), 135 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.4 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 332 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
897
WGUS53 KSGF 042126
FFWSGF
MOC065-161-169-215-050330-
/O.NEW.KSGF.FF.W.0035.250604T2126Z-250605T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
426 PM CDT Wed Jun 4 2025
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Southeastern Pulaski County in central Missouri...
Southern Phelps County in east central Missouri...
Northwestern Dent County in south central Missouri...
North Central Texas County in south central Missouri...
* Until 1030 PM CDT Wednesday.
* At 426 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 4 inches of
rain have fallen. The expected rainfall rate is 1 to 2 inches in 1
hour. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Southern Fort Leonard Wood, Salem, Licking, Edgar Springs, Lenox,
Anutt, Lecoma, Beulah, Lake Spring, Hazelton, Howes, Bangert and
Sligo.
This includes the following low water crossings...
Boone Creek at Boone Creek Road, Dry Fork Creek at County Road
2430, Big Piney River at Highway BB, Little Piney Creek at Highway
H, Crooked Creek at Highway TT and Norman Creek at County Road
4220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
&&
LAT...LON 3772 9203 3795 9153 3794 9153 3779 9153
3779 9150 3779 9147 3779 9138 3779 9137
3779 9134 3779 9131 3754 9175 3739 9203
3766 9216
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
PriceWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 3:37 PM CDT, 49 minutes earlier. Its key messages:
- Flood Watch in effect through this evening. Additional rainfall amounts from noon today to midnight tonight of 1 to 3 inch with localized amounts up to 5 inches are possible. Highest amounts are expected along the I-44 corridor.
- Marginal risk for severe thunderstorms this afternoon east of Highway 65. Damaging wind gusts up to 60 mph and frequent lightning are the main hazards.
- Additional rounds of showers and storms are possible through the weekend, leading to additional risks for severe thunderstorms and flooding. The greatest potential for severe storms and flooding after today is Thursday night into Friday, then again Friday night into Saturday morning.
Area forecast discussion, Jun 4, 3:37 PM CDT, 49 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
337 PM CDT Wed Jun 4 2025
.KEY MESSAGES...
- Flood Watch in effect through this evening. Additional
rainfall amounts from noon today to midnight tonight of 1 to
3 inch with localized amounts up to 5 inches are possible.
Highest amounts are expected along the I-44 corridor.
- Marginal risk for severe thunderstorms this afternoon east of
Highway 65. Damaging wind gusts up to 60 mph and frequent
lightning are the main hazards.
- Additional rounds of showers and storms are possible through
the weekend, leading to additional risks for severe
thunderstorms and flooding. The greatest potential for severe
storms and flooding after today is Thursday night into Friday,
then again Friday night into Saturday morning.
&&
.SHORT TERM /THROUGH THURSDAY/...
Issued at 240 PM CDT Wed Jun 4 2025
The front remains roughly along the I-44 corridor with
convection training along the front. Rainfall rates have been
very heavy near the front with high moisture levels (PWAT
around 1.75 inches). Excessive rainfall and flooding will
continue to be a threat along and near the front, so the Flood
Watch was shifted and extended until midnight tonight.
A marginal severe risk also exists this afternoon and early
evening mainly southeast of the front. MLCAPE is around 1,500
J/kg with very weak shear. This poses a microburst threat over
mainly south-central Missouri, but for the most part expecting
gusts up to 50 mph.
Showers and storms will gradually exit to the southeast tonight.
For Thursday, we could see some isolated showers and
thunderstorms over the southeastern CWA, but no severe or
flooding is expected. Look for highs in the mid 70s to low 80s.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Issued at 240 PM CDT Wed Jun 4 2025
Late Thursday night into Friday morning features an SPC marginal
risk for severe storms as models continue to show potential for
an MCS moving through or near the CWA. Greatest chances will be
over the southern CWA, but considerable uncertainty exists on
the track. Heavy rainfall/flooding and damaging winds are the
primary threats. Uncertainties related to convective evolution
also leads to uncertainties in precip chances and temperatures
through the day.
Another round of MCS activity is possible Friday night into
Saturday morning, prompting an SPC slight risk. Models have been
taking this round south of the CWA, but have tracked a bit north
in recent runs. Even so, confidence in any trend or detail is
very low given low predictability on MCS activity at this time
range. The southern CWA will have the greatest chances of seeing
precipitation, including hazards of heavy rainfall/flooding and
damaging winds.
The pattern remains active, but with the CWA more on the
periphery, Sunday into Tuesday. Generally look for 20-40% PoPs
each day with low confidence in the forecast.
&&
.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1228 PM CDT Wed Jun 4 2025
Rain moves through southwest Missouri through this afternoon,
with rain chances decreasing from west to east through 00Z.
Heavy rain will briefly reduce visibilities where embedded
thunderstorms pass over/near TAF sites. IFR conditions generally
expected to prevail.
Rain and thunder tapers off, and after a brief MVFR period in this
evening, further decreasing into the overnight period as
stratus builds down into the early morning hours. Fog bringing ceilings
below 500 ft, especially at BBG, is becoming increasingly
probable during the 06-15Z period. Confidence in timing and LIFR
vs. VLIFR conditions is still shaky, but will be further refined
in future forecast.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...Flood Watch until midnight CDT tonight for MOZ057-058-069>071-
079>083-089>096-101>105.
&&
SHORT TERM...Titus
LONG TERM...Titus
AVIATION...CamdenHazardous weather outlook, Jun 4, 2:16 PM CDT, 2 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 216 PM CDT Wed Jun 4 2025 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-051915- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 216 PM CDT Wed Jun 4 2025 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Marginal thunderstorm wind damage risk. Significant lightning risk. Elevated excessive rainfall risk Limited Fog risk. DISCUSSION... Scattered showers and thunderstorms will continue moving along and south of of the Interstate 44 corridor into this evening, producing heavy rainfall and a localized flood risk. Additionally, these storms could produce localized damaging wind gusts, lightning and flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Another round of severe thunderstorms is possible late Thursday night into Friday, especially south of Interstate 44. Damaging wind gusts and localized flash flooding are the primary hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Titus
In the hours before
Local storm report, Jun 4, 12:13 PM CDT, 4 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1213 PM CDT Wed Jun 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM Tstm Wnd Dmg 3 S Rocky Mount 38.24N 92.73W
06/03/2025 Morgan MO Public
Delayed report via email and pics. Trees
down, damage to roofing, roof lifted off of
patio.
&&
TEOLocal storm report, Jun 4, 2:56 PM CDT, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
256 PM CDT Wed Jun 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM Flash Flood 1 S Northview 37.27N 93.00W
06/04/2025 Webster MO Emergency Mngr
Water rescue underway.
&&
TitusThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:14 PM CDT | Special Weather Statement | SGF | St. Clair | 31 min |
| Jun 3, 7:42 PM CDT | Special Weather Statement | SGF | Benton, Hickory | 48 min |
| Jun 3, 7:53 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 52 min |
| Jun 3, 8:33 PM CDT | Special Weather Statement | SGF | Miller, Morgan | 57 min |
| Jun 3, 8:43 PM CDT | Flash Flood Warning | SGF | Benton, Morgan | 6 hr |
| Jun 3, 8:58 PM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 32 min |
| Jun 3, 10:31 PM CDT | Special Weather Statement | SGF | Barry | 44 min |
| Jun 4, 12:19 AM CDT | Areal Flood Advisory | SGF | Christian, Dade, Dallas, Greene, Lawrence, Webster | 4 hr |
| Jun 4, 4:50 AM CDT | Areal Flood Advisory | SGF | Jasper, McDonald, Newton | 3 hr |
| Jun 4, 9:53 AM CDT | River Flood Warning | SGF | St. Clair, Vernon | 15 days |
| Jun 4, 10:00 AM CDT | River Flood Warning | SGF | Cedar | 34 hr |
| Jun 4, 11:44 AM CDT | Flash Flood Warning | SGF | Dallas, Greene, Laclede, Webster | 6 hr |
| Jun 4, 2:21 PM CDT | Areal Flood Advisory | SGF | Christian, Greene, Stone, Webster | 6 hr |
| Jun 4, 4:07 PM CDT | Areal Flood Warning | SGF | Christian, Dallas, Dent, Greene, Laclede, Maries and 5 more | 18 hr |
Nearby
Flash Flood Warnings in Missouri, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.